MathSciNet Relay Station
MathSciNet bibliographic data
MR244272 (39 #5587) 14.55
Monsky, P. Formal cohomology. II. The cohomology sequence of a pair. Ann. of Math. (2) 88 1968 218–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement